# SDR SWAA2021041263227

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 73,382 hours, 43,012 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION OF CRACK S4R STA 500C +8 APPOX 1.5'LONG. NDT REF PART 6 53-30-25; VERIFIED PART 6 53-30-09 / ACCOMPLISHED REPAIR IAW EA 1-A53-10228 REV 1 SA-M 326:A1308728
